MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-3.5-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Nausea (1970); Sleep Dysfunction (2517); Swelling/ Edema (4577)
Date of Event 11/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The rns neurostimulator and leads remain implanted and programmed for use.
 
Event or Problem Description
Patient was implanted on (b)(6) 2022.The treating center notified neuropace on (b)(6) 2022 that the patient has peri-electrode edema around the right depth electrode.Steroids were started on (b)(6) 2022.Patient presented with headaches, somnolence, refractory nausea and vomiting.The treating center reports the patient is back to baseline.There is no concern for any long term sequela.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
6502382788
MDR Report Key15983421
Report Number3004426659-2022-00049
Device Sequence Number17679987
Product Code PFN
UDI-Device Identifier00855547005342
UDI-Public010085554700534217250517
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDL-330-3.5-K
Device Catalogue Number1007928
Device Lot Number32504-1-1-1
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2022
Initial Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale